# SDR UIEA2018090501902

- Difficulty date: September 2, 2018
- Submitted: September 7, 2018
- Operation: Air carrier
- Aircraft: N1399A
- Make and model: Boeing 767306
- Aircraft serial: 27959
- Aircraft time: 87,120 hours, 16,244 cycles
- System (JASC): 2620 · Extinguishing System
- Part: Test Panel
- Part number: 233T6204301
- Part serial: D00971
- Condition: Faulty
- Location: Cockpit
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LOWER FWD CARGO FIRE BOTTLE SQUIB-1 TEST INOP. REMOVED AND REPLACED FIRE OVERHEAT TEST PNL IAW MM 26-22-03. TEST PNL OPERATES NORMAL AT THIS TIME.
